Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On sequences of integers with no $ 4$, or no $ 5$ numbers in arithmetical progression


Author: S. S. Wagstaff
Journal: Math. Comp. 21 (1967), 695-699
MSC: Primary 10.03
DOI: https://doi.org/10.1090/S0025-5718-1967-0222009-2
MathSciNet review: 0222009
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös & P. Turán, "On some sequences of integers," Proc. London Math. Soc. (2), v 11, 1936, pp. 261-264.
  • [2] A. Makowski, "Remark on a paper of Erdös and Turán," J. London Math. Soc., v. 34, 1959, p. 480. MR 21 #5596. MR 0106866 (21:5596)
  • [3] L. Moser, "On non-averaging sets of integers," Canad. J. Math. v. 5, 1953, pp. 245-252. MR 14, 726. MR 0053140 (14:726d)
  • [4] K. F. Roth, "On certain sets of integers," J. London Math. Soc., v. 28, 1953, pp. 104-109. MR 14, 536. MR 0051853 (14:536g)
  • [5] K. F. Roth, "Sur quelques ensembles d'entiers," C. R. Acad. Sci. Paris, v. 234, 1952, pp. 388-390. MR 13, 724.
  • [6] R. Salem & D. C. Spencer, "On sets of integers which contain no three terms in arithmetic progression," Proc. Nat. Acad. Sci. U.S.A., v. 28, 1942, pp. 561-563. MR 4, 131. MR 0007405 (4:131e)
  • [7] R. Salem & D. C. Spencer, "On sets which do not contain a given number of terms in arithmetic progression," Nieuw Arch. Wiskunde (2), v. 23, 1950, pp. 133-143. MR 11, 417. MR 0033294 (11:417e)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1967-0222009-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society